Access count of this item: 231

Files in This Item:
File Description SizeFormat 
1543-02.pdf1.33 MBAdobe PDFView/Open
Title: 周期的急拡大管路流れの安定性と2つの波動の伝播(波動現象の数理と応用)
Authors: 高岡, 正憲  KAKEN_name
水島, 二郎  KAKEN_name
佐野, 太郎  KAKEN_name
Author's alias: Takaoka, Masanori
Mizushima, Jiro
Sano, Taro
Issue Date: Apr-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1543
Start page: 9
End page: 20
URI: http://hdl.handle.net/2433/80720
Appears in Collections:Mathematical Aspects and Applications of Wave Phenomena

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.